• stizmata's Avatar

    stizmata posted an update

    Has anybody else lost eyelashes after Chemo? This will be the second time that this has happened... So annoying!

    1 Comment
    • KarenG_WN's Avatar
      KarenG_WN

      You might also want to post this in our Questions section - just click on Questions above in the purple bar.

      about 4 years ago
  • stizmata's Avatar

    stizmata started following

    User: GregP_WN

  • stizmata's Avatar

    stizmata posted an update

    I have finished my last Chemo as of Feb of this year! My hair grew back and fell out again, as well as my eyelashes and eyebrows. Starting to grow back very slowly. Has anyone else gone through this? Thank you!

  • stizmata's Avatar

    stizmata shared an experience

    Drug or Chemo Therapy (Hormone therapy)

  • stizmata's Avatar

    stizmata shared an experience

    Side Effects (Bladder problems)

  • stizmata's Avatar

    stizmata shared an experience

    Drug or Chemo Therapy (Nausea medicine)